Illinois Journal of Mathematics

The Royden boundary of a Riemannian manifold

Moses Glasner and Richard Katz

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 14, Issue 3 (1970), 488-495.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053085

Digital Object Identifier
doi:10.1215/ijm/1256053085

Mathematical Reviews number (MathSciNet)
MR0262973

Zentralblatt MATH identifier
0195.11601

Subjects
Primary: 53.72
Secondary: 30.00

Citation

Glasner, Moses; Katz, Richard. The Royden boundary of a Riemannian manifold. Illinois J. Math. 14 (1970), no. 3, 488--495. doi:10.1215/ijm/1256053085. https://projecteuclid.org/euclid.ijm/1256053085


Export citation